ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Painleve analysis and exact solutions of two dimensional Korteweg-de Vries-Burgers equation

Joy, MP (1996) Painleve analysis and exact solutions of two dimensional Korteweg-de Vries-Burgers equation. In: Pramana:Journal of Physics, 46 (1). pp. 1-8.

[img]
Preview
PDF
Painleve-1.pdf

Download (1245Kb)

Abstract

Two dimensional Korteweg-de Vries-Burgers equation is shown to be non-integrable using Painleve analysis. Exact travelling wave solutions are obtained using an algorithmic approach of truncating the Painleve series expansions.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian Academy of Sciences.
Keywords: Korteweg-de Vries-Burgers equation;Painleve analysis;Exact solutions
Department/Centre: Division of Chemical Sciences > Materials Research Centre
Date Deposited: 03 Sep 2007
Last Modified: 19 Sep 2010 04:37
URI: http://eprints.iisc.ernet.in/id/eprint/10926

Actions (login required)

View Item View Item